Jump to content
CrazyBoards.org

Recommended Posts

I don't know if it's the weaning off the xanax and the paxil but my heart just pounds I also take zyprexa and i was wondering which of these causes the heart pounding. Does anyone know?

Thanks

Lilie

Link to comment
Share on other sites

Hmm, I'd imagine that weaning off of either of those could cause heart pounding as part of the withdrawal. But, I also seemed to have some of that after about a week on Zyprexa. (Along with a lot of motor and mental restlessness; akathisia in a word.) One way to tell if it's from the Z is to reduce your dose see if it gets better. If it is from the Z, then you can try to work your way back up again slowly. (Akathisia often resolves after some time has passed...)

Good luck,

cache-monkey

Link to comment
Share on other sites

Guest maddot

I don't know if it's the weaning off the xanax and the paxil but my heart just pounds I also take zyprexa and i was wondering which of these causes the heart pounding. Does anyone know?

Thanks

Lilie

<{POST_SNAPBACK}>

Well, zyprexa doesn't do it for me, but I've read that others have had that problem, and another AP, seroquel, definitely gave me a pounding heartbeat when I was taking it. Didn't seem serious (at least, it didn't seem serious to the nurses checking my vitals twice a day in the hospital), but it sure was uncomfortable sometimes. 

Link to comment
Share on other sites

Thanks fot the info my pill isn't scored but maybe I can try and cut it in half

Lilie

<{POST_SNAPBACK}>

If you're going to do that, I'd recommend getting a pill cutter to get more a more even split and less splintering. They're cheap and available at your local pharmacy. I really like mine: it has a rubber tapered area centered around where the blade comes down. The pills fit in there nice and snug. It worked perfectly for the Zyprexa.

Best,

cache-monkey

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...